# SDR USAA980371

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654587545
- Condition: Corroded
- Location: Bs 294-331
- Part time: 36,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER SURFACE OF CREASEBEAM INNER CHORD RBBL BETWEEN STATION 294.5 TO STATION 331.  CORROSION TASK NR C53-107-02.  INSTALLED SPLICE PER DRAWING 6545875 AND SRM 51-10-02.  (M)
